# SDR IPXA2014091184253

- Difficulty date: August 21, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 65,461 hours, 13,112 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, NR 3 ENGINE INBD CORE COWL AFT RIB CRACKED.  REPAIRED IAW CV14-4901 AND EO 7110-55425-A.
